NONLINEAR ROBIN PROBLEMS WITH UNILATERAL CONSTRAINTS AND DEPENDENCE ON THE GRADIENT

Calogero Vetro, Francesca Vetro, Francesca Vetro, Nikolaos S. Papageorgiou

Research output: Contribution to journalArticlepeer-review

5 Citations (Scopus)

Abstract

We consider a nonlinear Robin problem driven by the p-Laplacian, with unilateral constraints and a reaction term depending also on the gradient (convection term). Using a topological approach based on fixed point theory (the Leray-Schauder alternative principle) and approximating the original problem using the Moreau-Yosida approximations of the subdifferential term, we prove the existence of a smooth solution.
Original languageEnglish
Pages (from-to)1-14
Number of pages14
JournalElectronic Journal of Differential Equations
Volume2018
Publication statusPublished - 2018

All Science Journal Classification (ASJC) codes

  • Analysis

Fingerprint

Dive into the research topics of 'NONLINEAR ROBIN PROBLEMS WITH UNILATERAL CONSTRAINTS AND DEPENDENCE ON THE GRADIENT'. Together they form a unique fingerprint.

Cite this